# SDR CALA2023052601642

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 89,491 hours, 12,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Dim
- Location: Ey Seat 388
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ZONE EY SEAT FRONT ROW L/H SIDE EMERGENCY LIGHT FOUND DIM,PO S:38D REF HAECO NON-ROUTINE NO.9454713 - SPEC NO.B767-33-3-7000.  REPLACED AFT ZONE EY SEAT POS:38D EMERG ENCY LIGHT AND LAMPS TESTED,THE RESULT FOUND ''SATIS'' IAW AMM 33- 51-10-962-104 REV 139,
